# SDR AALA202204117256

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737
- Aircraft serial: 31137
- Aircraft time: 30,581 hours, 12,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER 16F LOOSE. REMOVED AND REPLACED 16F EXIT SIGN LIGHT ASSEMBLY. PER AMM 33-51-01.
